MathSciNet Relay Station
MathSciNet bibliographic data
MR2538607 (2011b:42074) 42B35 (28A75)
Iosevich, Alex; Jorati, Hadi; Łaba, Izabella Geometric incidence theorems via Fourier analysis. Trans. Amer. Math. Soc. 361 (2009), no. 12, 6595–6611.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement